# SDR 95ZZZX523

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8010X
- Make and model: Lear 55LEAR
- Aircraft serial: 096
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 262504510
- Condition: Failed
- Location: Flap Limit
- Part time: 48 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED IN FULL DOWN POSITION.  TROUBLESHOOTING FOUND POWER AT BOTH UP AND DOWN PINS OF FLAP CONTROL VALVE.  FOUND RT FLAP (19 DEGREES/21 DEGREES) LIMIT MICROSWITCH MAINTAINED CONTINUITY IN ALL SWITCH LINKAGE POSITIONS.  REPLACED SWITCH AND SYSTEM OPERATED NORMALLY.  AIRCRAFT RETURNED TO SERVICE.  NOTE:  LEFT LIMIT SWITCH PREVIOUSLY REPLACED WHEN FLAPS FAILED AT 8 DEGREES.  BOTH SWITCHES WERE INSTALLED IN DECEMBER, 1994.  LEFT SWITCH TT 35 HOURS/RT SWITCH TT 48 HOURS.
